# SDR 96ZZZX4767

- Difficulty date: August 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501GB
- Make and model: Lkheed 10113853
- Aircraft serial: 193J1183
- System (JASC): 2424 · AC Regulator
- Part: Gen Cntrl Unit
- Part number: 51511003
- Condition: Defective
- Location: Nr 1 Position
- Stage of operation: CL
- Nature of condition: J, H
- Precautionary procedure: A, J

## Discrepancy

FRA/ANC - FLT 101 - DURING CLIMB, CREW WAS UNABLE TO CLOSE GENERATOR NR 3 FIELD BREAKER, GENERATOR BREAKER NR 3 AC BUS TIE BREAKER AFTER OPENING OF BREAKERS IN-FLIGHT,  ACFT DUMPED FUEL AND AIR-RETURNED TO FRA.  ON GROUND IN FRA, MAINTENANCE REPLACED GENERATOR CONTROL UNIT IAW MM 24-20-00, PAGE 401.  OPS CHECKED NORMAL.  ACFT RELEASED INTO SERVICE.
